Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have chest pain, hand numbness, swollen throat. No medication till now. What to do?

Hi lately I've been having quite a lot of chest pains after while this fades but on some occasions it is followed by my throat feeling like its closing up and its hard to swallow. I also have a lot of throbbing in my arms its a dull pain but on occasions it turns into shooting pains that make my hands go numb the leave a tingling sensation in my fingers. Any idea what these could be?
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Reasons of throat pain are many as,
enlargement of tonsils,
Chest pain may be due to infection in throat.
Since, how many days , you are having these symptoms ?
Hard to swallow , very dangerous , but duration of symptoms are important .
So the best way is consult an E N T specialist and get his opinion.
Get well soon.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor